I was prescribed Amitriptyline 50 mg. 2 years ago for extreme anxiety and ruminating in the morning and depression. It worked right away! I was so relieved to not be afraid to wake up in the morning. Unfortunately, after a couple of weeks, I started experiencing LPR (reflux in the throat) mainly exhibited by a tight and constant cold feeling in my throat, right down to my stomach. I stopped taking the Amitriptyline, but it took a year before the LPR went away. I have had GERD multiple times in the past due to stress. Please let me know if you have had this problem of LPR as a side effect from Amitriptyline. Maybe I was taking too high a dose? I'm 5'5" and weigh 140 lbs. Thanks!
No responses have yet been posted. Add your response to this question.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 2 answers
Posted 28 Jul 2015 • 1 answer
Posted 19 Dec 2015 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 15 Dec 2016 • 3 answers